Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Nesting surfaces of constant rate of energy dissipation in creep


Authors: C. R. Calladine and D. C. Drucker
Journal: Quart. Appl. Math. 20 (1962), 79-84
DOI: https://doi.org/10.1090/qam/99965
MathSciNet review: QAM99965
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99965
Article copyright: © Copyright 1962 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website